# SDR FDEA200907272788

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577186420400
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FWD CARGO COMPARTMENT BALLMAT 132XG, BOTTOM SKIN IS   PUNCTURED.  REMOVED & REINSTALLED BALL UNITS IAW AMM 25-52-23-4, PARA 3B & 3D.  REMOVED   BOTTOM SKIN & SEATING LEDGES IAW SRM 51-72-10, PARA 5A.  BOTTOM SKIN ID 2024-T3 ,0.025 IAW DWG A25771864.  LOCATED & DRILLED BOTTOM SKIN IAW SRM 51-72-10, PARA 6A.  ALODINED IAW SRM 51-21-10.  PRIMED & TOP COATED IAW SRM 51-23-10.  INSTALLED BOTTOM SKIN & SEATING LEDGES IAW SRM 51-72-10, PARA 6. PART MARKED IAW GMM 7-0-1001, PARA 7B.
